MathSciNet Relay Station
MathSciNet bibliographic data
MR2071668 16G10 (16D50 16G60)
Białkowski, Jerzy; Skowroński, Andrzej Socle deformations of selfinjective algebras of tubular type. J. Math. Soc. Japan 56 (2004), no. 3, 687–716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement